# SDR ASAA2021071535404

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,659 hours, 14,197 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW HEAT OVERHEAT AND CIRCUIT BREAKER OUT AT P6-11 B-9. GROUNDED - YES. ACCOMPLISHED C/B RESET PROCEDURE REF. AMM 20-60-01. RESET C/B NO DEFECTS NOTED. ACCOMPLISHED B737-800 FIM 30-41 TASK 801. OPS CHECK NORMAL.
